Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/20577
Title: Theory of the (m; σ)-general functions over infinite-dimensional Banach spaces
Authors: Asci, Claudio
Keywords: Infinite-dimensional Banach spacesinfinite-dimensional differentiation theory(<i>m</i>; σ)-general functions
Issue Date: 2018
Publisher: EUT Edizioni Università di Trieste
Source: Claudio Asci, "Theory of the (m; σ)-general functions over infinite-dimensional Banach spaces", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 50 (2018)", Trieste, EUT Edizioni Università di Trieste, 2018, pp. 1-36
Part of: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)
Abstract: In this paper, we introduce some functions, called (m; σ)- general, that generalize the (m; σ)-standard functions and are dfined in the infinite-dimensional Banach space EI of the bounded real sequences fxngn2I, for some subset I of N*. Moreover, we recall the main results about the differentiation theory over EI , and we expose some properties of the (m; σ)-general functions. Finally, we study the linear (m; σ)- general functions, by introducing a theory that generalizes the standard theory of the m x m matrices.
URI: http://hdl.handle.net/10077/20577
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/20577
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)

Files in This Item:
File Description SizeFormat 
01-Asci.pdf441.89 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

22
checked on Oct 17, 2018

Download(s)

7
checked on Oct 17, 2018

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons